Oct. 23, 2021 Halloween-O
Date: Saturday, October 23th, 2021
Location: Lilly Lake Shelter, just east of Lilly Lake - Click here for a map showing the shelter locations and parking.
Time Schedule: (Indianapolis is on Eastern Daylight Saving Time)
3:00pm -- Check-in begins for "Night"-O
4:00pm -- Both 1-hour and 2-hour events begin
5:00pm -- 1 hour event cutoff
6:00pm -- 2 hour event cutoff
7:00pm -- We all MUST be out of the park! Gates will close at this time
Online pre-registration is required for this event as part of our process to reduce risk from COVID, thank you for your cooperation! Registration closes on Fri. Oct. 22 at 11:59 pm.
Please note that you MUST be off your course at the designated time, so plan your strategy accordingly. Better to be a few minutes early than a few minutes late as there will be a penalty for lateness!
Courses: We will have the option of either a 1-hour or a 2-hour night event. Both options will be Score-O format in which you will try to get as many points as possible in any order within the allotted time.
Fees: The meet fee is $7.00 per person/group for members of any OUSA-chartered club and $15.00 for non-members. The fee includes one map and one clue sheet. Remember, this fee is only per group. So if your family completes a course together you pay ONE fee, not a fee for every member of your family! For small groups, additional map sets may be purchased for $2.00 each. If you have your own SI fingerstick, you get a $2 discount.
Interested in helping out? We can always use volunteers of any experience level to help with course design, setting, meet admin and course cleaning. Contact us at email@example.com for more information and to volunteer!